American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Christopher Godbout. Chern-Simons classes and the Ricci flow on 3-manifolds. Proc. Amer. Math. Soc. 141 (2013) 2467-2474.
Abstract, references, and article information   
View Article: PDF

[2] Chong Song. The KdV curve and Schrödinger-Airy curve. Proc. Amer. Math. Soc. 140 (2012) 635-644. MR 2846333.
Abstract, references, and article information   
View Article: PDF

[3] Maciej P. Wojtkowski. Rigidity of some Weyl manifolds with nonpositive sectional curvature. Proc. Amer. Math. Soc. 133 (2005) 3395-3402. MR 2161165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Colin Adams and Frank Morgan. Isoperimetric curves on hyperbolic surfaces. Proc. Amer. Math. Soc. 127 (1999) 1347-1356. MR 1487351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan. Harmonic maps with finite total energy. Proc. Amer. Math. Soc. 124 (1996) 275-284. MR 1307503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. V. Dekster. Simplexes in Riemannian manifolds . Proc. Amer. Math. Soc. 118 (1993) 1227-1236. MR 1136234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steven Rosenberg. Gauss-Bonnet theorems for noncompact surfaces . Proc. Amer. Math. Soc. 86 (1982) 184-185. MR 663893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hyeong In Choi. On the Liouville theorem for harmonic maps . Proc. Amer. Math. Soc. 85 (1982) 91-94. MR 647905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jozef Dodziuk. $L\sp{2}$ harmonic forms on rotationally symmetric Riemannian manifolds . Proc. Amer. Math. Soc. 77 (1979) 395-400. MR 545603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1